RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 42, Number 3  


Ordinary Differential Equations
On boundary value problems for systems of linear generalized ordinary differential equations with singularities
M. T. Ashordiya
291
On blow-up solutions of nonautonomous quadratic differential systems
Ya. S. Baris, P. Ya. Baris, B. Ruchlewicz
302
A generalized normal form and formal equivalence of two-dimensional systems with quadratic zero approximation: III
V. V. Basov
308
On the Dirichlet problem for a second-order ordinary differential equation with discontinuous right-hand side
A. V. Zuev
320
The concept of evolutionary stability in ecological models
V. G. Iljichev
327
On the construction of maximal stable bridges in a class of nonlinear differential encounter games
D. V. Kamzolkin
338
On the singular and higher characteristic exponents of an almost periodic linear differential system with an affine dependence on a parameter
A. V. Lipnitskii
347
On the solvability of the periodic problem for nonlinear second-order function-differential equations
S. V. Mukhigulashvili
356
Construction of the reachability set of the Lotka–Volterra system
P. V. Prostyakov
366
Optimal stabilization in problems of adaptive nuclear kinetics
V. Yu. Tertychnyi-Dauri
374

Partial Differential Equations
The three-dimensional generalized Goursat problem for a third-order equation and related general two-dimensional Volterra integral equations of the first kind
O. M. Dzhokhadze
385
A singular elliptic boundary value problem in domains with corners: I. Function spaces
V. V. Katrakhov, S. V. Kiselevskaya
395
Blow-up of solutions of nonlinear Sobolev type equations with cubic sources
M. O. Korpusov, A. G. Sveshnikov
404
The Dirichlet problem for a Petrovskii elliptic system of second-order equations
Sh. B. Khalilov
416

Short Communications
Parabolic pseudodifferential equations
V. B. Vasil'ev (Vasilyev), A. Yu. Kuzmichev
423
Identification from frequency parameters
Yu. F. Orlov
425
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019